MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC EndoWrist; LARGE SUTURE CUT NEEDLE DRIVER

INTUITIVE SURGICAL, INC EndoWrist; LARGE SUTURE CUT NEEDLE DRIVER
Model Number 471296-10
Medical Device Problem Codes Detachment of Device or Device Component (2907); Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a da vinci-assisted pancreatoduodenectomy procedure, the large suturecut needle driver instrument did not hold the needle properly.The needle fell off inside the patient but was recovered immediately.The procedure was completed with a new large suturecut needle driver instrument after an approximate 5-minute delay.
 
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did not receive a da vinci product to perform failure analysis.

Brand Name
EndoWrist
Common Device Name
LARGE SUTURE CUT NEEDLE DRIVER
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
+1(408)523-2100
MDR Report Key50146855
Report Number2955842-2026-34401
Device Sequence Number9092441
Product Code NAY
UDI-Device Identifier00886874121504
UDI-Public(01)00886874121504(11)250619(10)K10250619
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K214095
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Operator of Device Health Professional
Device Model Number471296-10
Device Catalogue Number471296
Device Lot NumberK10250619 0176
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/08/2026
Initial Report FDA Received Date08/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/19/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
da Vinci Instruments and Accessories.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown